# SDR P5CA2017072200224

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 10,811 hours, 2,973 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Eadi
- Condition: Failed
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  CAPTAIN`S ADI WENT BLANK,  STRONG ODOR. ADI CIRCUIT BREAKER TRIPPED.  ODOR WENT AWAY.  IAW AMM TASK 05-51-06 PERFORMED VISUAL CHECK ELECT WIRE AND NO TROUBLE FOUND.  REMOVED AND REPLACED EADI ON CAPTAIN`S SIDE THEN OPS CHECKED OK IAW AMM 34-22-01/401.
